# SDR AALA202106209002

- Difficulty date: June 18, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 20,694 hours, 9,851 cycles
- System (JASC): 3400 · Navigation System
- Part: Adiru
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKE OFF AT 95 KTS DUE TO CAPTAIN AIRSPEED FLUCTUATIONS. REMOVED AND REPLACED #1 AIR DATA INERTIAL REFERENCE UNIT (AALA202106209002) IAW AMM 34-12-34 OPS CHECK AND CAT III CHECK COMPLETE, ALSO REMOVED AND REPLACED CAPTAIN AIR DATA MODULE AALA202106219020) IAW AMM 34-11-17 SYSTEM. CHECK COMPLETED.
